# SDR AALA202409126335

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 25,104 hours, 9,853 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: NSA931324100
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIRCUIT BREAKER H6 TRIPPED. NO RESET, CABIN LIGHTS ARE ON. REMOVED AND REPLACED CIRCUIT BREAKER H6 PER ESPM 20-46-10.
